# SDR 96ZZZX4623

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 140
- Engine: Cont C9012F
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Needle Valve
- Part number: 39077
- Condition: Swelled Up
- Location: Float Chamber
- Component: Bendix, NAS3A1
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

CARBURETOR FLOAT CHAMBER NEEDLE VALVE TIP SWELLED UP, PROBABLY DUE TO 100 LL OR AUTOGAS.  ENGINE FALTERED AT HIGH POWER SETTINGS.  TAKEOFF ABORTED.
